EconPapers    
Economics at your fingertips  
 

Frequently Hypercyclic Semigroup Generated by Some Partial Differential Equations with Delay Operator

Cheng-Hung Hung and Victor Kovtunenko

Abstract and Applied Analysis, 2024, vol. 2024, 1-7

Abstract: In this paper, under appropriate hypotheses, we have the existence of a solution semigroup of partial differential equations with delay operator. These equations are used to describe time–age-structured cell cycle model. We also prove that the solution semigroup is a frequently hypercyclic semigroup.

Date: 2024
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2024/2432993.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2024/2432993.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:2432993

DOI: 10.1155/2024/2432993

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:2432993